# SDR SWAA2013010411139

- Difficulty date: January 2, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 5,833 hours, 3,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING COVERS CRACKED.  REMOVED AND REPLACED FLOOR TRACK LIGHTING COVERS PER MM.
